MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT 2.9 W/ TAPERED NDLS; SPORTS MED IMPLANTS

ZIMMER BIOMET, INC. JUGGERKNOT 2.9 W/ TAPERED NDLS; SPORTS MED IMPLANTS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 06/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an initial left total hip arthroplasty approximately 2 years ago.Subsequently, 6 months ago there was complaint of left hip atrophy, tenderness, pain, and crepitus with rom.The patient had an injection due to pain, and bursitis.
 
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 802603602, femoral head 12/14 taper 36 mm, lot # 3036185.Catalog #: 00625006530, bone screw self-tapping 6.5 mm dia., lot # j6842337.Catalog #: 00620005022, shell porous with cluster holes 50 mm o.D., lot # 64501423.Catalog #: 00625006520, bone screw self-tapping 6.5 mm dia, lot # j6884909.Catalog #: 00630505036, liner standard 3.5 mm offset 36 mm, lot # 64778735.Catalog #: 00771100700, femoral stem 12/14 neck, lot # 64641592.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed due to medical records which stated the patient had pain and received a left hip bursa injection.Even though the earlier x-rays which stated that the implants were well fixed and aligned properly, in the last x-ray the patient was noted to have mild to moderate degenerative changes of their mid and lower spine.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERKNOT 2.9 W/ TAPERED NDLS
Common Device Name
SPORTS MED IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15699114
Report Number0001825034-2022-02446
Device Sequence Number15509153
Product Code MBI
UDI-Device Identifier00880304548091
UDI-Public(01)00880304548091(17)250325(10)0002318924
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2025
Device Model NumberN/A
Device Catalogue Number110005096
Device Lot Number0002318924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight104 KG